# SDR AALA2009030600558

- Difficulty date: March 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 34,858 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 39C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT ST SEAT 39C.
